Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




184 Publications

2020 | Journal Article | IST-REx-ID: 8940 | OA
Boissonnat J-D, Kachanovich S, Wintraecken M. 2020. Triangulating submanifolds: An elementary and quantified version of Whitney’s method. Discrete & Computational Geometry.
View | DOI | Download Published Version (ext.)
 
2020 | Book Chapter | IST-REx-ID: 74 | OA
Akopyan A, Karasev R. 2020.Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures. In: Geometric Aspects of Functional Analysis. vol. 2256, 1–27.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 7460 | OA
Ölsböck K. 2020. The hole system of triangulated shapes. IST Austria.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7554 | OA
Edelsbrunner H, Nikitenko A. 2020. Weighted Poisson–Delaunay mosaics. Theory of Probability and its Applications. 64(4), 595–614.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7567 | OA
Choudhary A, Kachanovich S, Wintraecken M. 2020. Coxeter triangulations have good quality. Mathematics in Computer Science. 14, 141–176.
View | Files available | DOI
 

Search

Filter Publications